BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!


TUESDAY, NOVEMBER 3, 2009 REGULAR MEETING

9:00 a.m.    (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1. ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

 

#2. PUBLIC COMMENTS

9:05 a.m. estimated time

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

3. COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:35 a.m. estimated time

 

4. EMERGENCY BUSINESS

9:45 a.m. estimated time

 

5. RESOLUTIONS

9:50 a.m. estimated time

 

a. ORDER 09-11-3-1/In the Matter of Urging Congressional Enactment of National Health Care Reform Including an Immediate, Large and Robust Public Option While Allowing States to Form their Own Single-Payer Health Plans. (Commissioner Handy) (estimated 5 minute presentation, 10 minutes Q&A) View Material

 

6. COUNTY ADMINISTRATION

10:05 a.m. estimated time

 

a. Announcements

 

b. REPORT BACK/Legislative Report. (Jeff Spartz, County Administrator; Alex Cuyler, Intergovernmental Relations Manager) (estimated 15 minute presentation; 20 minutes Q&A) View Material

 

c. REPORT BACK/Status of Memorandum of Understanding Between Fair Board, Lane Event Center and Extension Services. (Jeff Spartz, County Administrator) (estimated 5 minute presentation, 10 minutes Q&A)

 

7. COUNTY COUNSEL

10:55 a.m. estimated time

 

a. Announcements

 

8. PERFORMANCE AUDITOR

11:00 a.m. estimated time

 

a. Announcements

 

9. COMMISSIONERS' BUSINESS

11:05 a.m. estimated time

 

a.  ORDER 09-10-20-9/In the Matter of Accepting a Proposal for LCP 2009-03 for Food and Vending Services and Awarding a Three Year Revenue Contract to Big Green Events. (David Suchart, Management Services Director; Sandra Hahn, Program Supervisor)(estimated 5 minute presentation, 15 minutes Q&A)

 

10. COMMISSIONERS' ANNOUNCEMENTS

11:25 a.m. estimated time

 

11. EXECUTIVE SESSION as per ORS 192.660

11:35 a.m. estimated time

 

12. REVIEW ASSIGNMENTS

11:40 a.m. estimated time

 

13. OTHER BUSINESS

11:45 a.m. estimated time

 

a. RECOGNITION/Oregon State Representative Paul Holvey. (11:45 a.m. TIME CERTAIN)

Reception to follow in area outside of Commissioners' Conference Room

 

Noon 1:00 p.m.    (Recess to Commissioners' Conference Room Area for Light Refreshments. Public Invited)

 

______________________________________________________________________________

 

WEDNESDAY, NOVEMBER 4,  2009 - HOUSING AND COMMUNITY SERVICES AGENCY

9:00 a.m.    (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1. ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

 

#2. PUBLIC COMMENTS

9:05 a.m. estimated time

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

3. COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:10 a.m. estimated time

 

4. REGULAR BUSINESS

9:15 a.m. estimated time

 

a. REPORT BACK/HACSA Executive Director Job Posting. (Dorothy Cummings, Administrative Services Supervisor) (estimated 5 minute presentation, 30 minutes Q&A)

 

5. CONSENT CALENDAR

9:50 a.m.. estimated time

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

 

a. Approval of Minutes:

September 29, 2009, HACSA, 2:30 p.m.

 

END OF CONSENT CALENDAR * * * *  

 

6. EXECUTIVE SESSION as per ORS 192.660

9:55 a.m. estimated time

 

______________________________________________________________________________

 

WEDNESDAY, NOVEMBER 4, 2009 - REGULAR MEETING

(following HACSA)    (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1. ADJUSTMENTS TO THE AGENDA

10:00 a.m. estimated time

 

#2. PUBLIC COMMENTS

10:05 a.m. estimated time

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

3. COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

10:35 a.m. estimated time

 

4. EMERGENCY BUSINESS

10:45 a.m. estimated time

 

5. CONSENT CALENDAR

10:50 a.m. estimated time

 

(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

 

A. Approval of Minutes

 

B. Management Services

 

1) ORDER 09-11-4-1/In the Matter of Authorizing the Sale of Surplus County Owned Real Property to William and Suzette Nash for $1,000 (Map #17-04-26-12-03500, Adjacent to 2711 Edison St., Eugene). (David Suchart, Management Services Director; Jeff Turk, Property Management Officer) View Material

 

C. Public Works

 

1) ORDER 09-11-4-2/In the Matter of Authorizing a Resolution Pursuant to ORS Chapter 35 Affirming That There Exists a Necessity to Acquire and Immediately Occupy Real Property in Order to Construct the Lost Creek Parvin Road Covered Bridge Rehabilitation Project. (Marsha Miller, Public Works Director; Frank Simas, Right of Way Manager) View Material

 

END OF CONSENT CALENDAR * * * *

 

WEDNESDAY, NOVEMBER 4, 2009 - REGULAR MEETING (Continued)

 

6. COMMISSIONERS' BUSINESS

10:55 a.m. estimated time

 

a. ORDER 09-11-4-3/In the Matter of Approving the Bylaws of the SAV-IT Committee and Granting a Budget of $2,500.00 for Awards and Advertising. (Marc Kardell, Assistant County Counsel) (estimated 5 minute presentation, 10 minutes Q&A) View Material

b. DISCUSSION/Lane County Commission on the Advancement of Human Rights (Jeff Spartz, County Administrator; Liane Richardson, County Counsel) (estimated 10 minute presentation; 20 minutes Q&A) View Material

7. COUNTY ADMINISTRATION

11:40 a.m. estimated time

 

a. Announcements

 

8. COUNTY COUNSEL

11:45 a.m. estimated time

 

a. Announcements

 

b.  ORDER 09-11-4-4/In the Matter of Moving the Elections and Deeds & Records Division from the Department of Management Services and Placing it in the Department of County Counsel. (Liane Richardson, County Counsel) (estimated 5 minute presentation; 5 minutes Q&A) View Material

 

Noon 1:30 p.m. (recess)  

 

9. PUBLIC WORKS

 

1:30 p.m.   (Harris Hall Main Floor)

 

#10. PUBLIC HEARINGS

1:30 p.m. estimated time

 

a. FOURTH READING AND PUBLIC HEARING AND DELIBERATION/Ordinance No. 3-09/In the Matter of Amending Chapter 14 of Lane Code to Revise Land Use Permit and Zone Change Application Review and Appeal Procedures (LC 14.015, 14.050, 14.100, 14.110, 14.300, 14.500, 14.510, 14.515, 14.520, 14.525, 14.530, 14.535 and 14.600) (Planning File No. PA 09-5351) (NBA & PM 7/709 & 7/21/09). (Marsha Miller, Public Works Director; Deanna Wright, Planner) (estimated 20 minutes)

 

1:50 p.m. estimated time

b. SECOND READING AND PUBLIC HEARING/Ordinance No. PA 1265/In the Matter of Adopting Text Amendments to the Junction City Comprehensive Plan Consistent with the Recommendations of the Junction City Economic Opportunities Analysis (EOA), Adopted as Appendix III to the Junction City Comprehensive Plan; Adopting Map Amendments to the Junction City Urban Growth Boundary (UGB) Including 257 Acres of Land Re-Designated For Industrial Use and 40 Acres of Land Re-Designated for Public Use, and Aligning the UGB with Existing Right-of-Way on Highway 99 to be Co-Linear for Future Provision of Key Urban Services; Making Corresponding Changes to the Lane County Rural Comprehensive Plan; and Adopting Savings and Severability Clauses (Applicant: Junction City) (File No. PA 09-5599) (NBA & PM 10/21/09). (Stephanie Schulz, Planner) (estimated 2 hours) View Material

 

11. PUBLIC WORKS

3:50 p.m. estimated time

 

a.  SIXTH READING AND POSSIBLE DELIBERATIONS/Ordinance No. PA 1260/In the Matter of Amending the Eugene-Springfield Metropolitan Area General Plan (Metro Plan) Consistent With Policy G.3 in Chapter III, Section G, Public Facilities and  Services Element; Amending Table 6, Table 18, Table 19, Map 3 and Map 8 of the Public Facilities and Services Plan (PFSP); and Adopting Savings and Severability Clauses (Metro Plan Amendment) (Applicant; Springfield) (NBA & PM 7/8/09;7/22/09, 8/5/09, 8/26/09, 10/20/09). (Marsha Miller, Public Works Director; and Stephanie Schulz, Planner) (estimated 5 minute presentation, 15 minutes Q&A) View Material

 

4:10 p.m. estimated time

b. REPORT BACK/Lane County Firewise Incentive Program. (Marsha Miller, Public Works Director; Keir Miller, Planner) (estimated 5 minute presentation, 10 minutes Q&A) View Material

 

12. COMMISSIONERS' ANNOUNCEMENTS

4:25 p.m. estimated time

 

13. REVIEW ASSIGNMENTS

4:35 p.m. estimated time

 

14. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

4:40 p.m. estimated time (estimated 20 minutes)

 

*NOTE:  Estimated Times

 

______________________________________________________________________________

*NOTE: Next scheduled Board of Commissioners' Meeting Tuesday, November 10, 2009.